# SDR 02FDEA00203

- Difficulty date: March 18, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 38,351 hours, 8,119 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Antenna
- Part number: 6625136001
- Part serial: 3302
- Condition: Failed
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

02-70 BOTH WX RADARS FAILED AFTER T/O.  R&R WX RADAR ANTENNA PER MM 34-41-07-4.
